English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Exponential maps of a polynomial ring in two variables

MPS-Authors
/persons/resource/persons235703

Makar-Limanov,  Leonid G.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Supplementary Material (public)
There is no public supplementary material available
Citation

Crachiola, A. J., & Makar-Limanov, L. G. (2019). Exponential maps of a polynomial ring in two variables. São Paulo Journal of Mathematical Sciences, 13(1), 73-82. doi:10.1007/s40863-019-00124-9.


Cite as: http://hdl.handle.net/21.11116/0000-0004-6998-B
Abstract
Let k be a field. We show that the ring of invariants of every exponential map on k[x,y] is generated by the image of x or y under a composition of triangular automorphisms. From this we obtain two well-known theorems on k[x,y] with no restriction on the characteristic of k: the Rentschler–Miyanishi theorem and the Jung–van der Kulk theorem.